Mircea SOFONEA

A+ A- Aa
Partager cette page :
Enseignant-Chercheur
Professeur, section CNU 26, Mathématiques Appliquées et Applications des Mathématiques


LAMPS - LAboratoire de Modelisation Pluridisciplinaire et Simulations
UFR SEE - Département MATH-INFO
52, avenue Paul Alduy -Bât. B, 2e étage, 66860 Perpignan

Tél. 04 68 66 17 65 - sofonea@univ-perp.fr
 
MirceaSofonea
 
ACTIVITES DE RECHERCHE

Axes de recherche : Outils fondamentaux pour la modélisation et Modélisation, simulation et calcul haute performance
Thème principal de recherche : Modélisation mathématique en mécanique du contact

Mes travaux scientifiques concernent :
- le développement de nouveaux résultats et outils mathématiques dans le domaine de l'analyse variationnelle et numérique des EDP non linéaires.
- l'application de ces outils dans la modélisation de divers processus réels et notamment dans la mécanique des solides déformables et la mécanique du contact.

Côté modélisation, je m’intéresse dans la prise en considération de nouvelles conditions aux limites, capables de décrire différents phénomènes sous-jacents qui accompagnent le contact: le frottement, l'adhérence, l'usure, les effets thermiques et les effets de mémoire. Ceci conduit à considérer des nouvelles lois d'interface, dont la plupart sont exprimées en terme de sous-différentielle d'une fonction convexe ou localement lipschitzienne. Les formulations faibles des problèmes aux limites de contact conduit aux inéquations variationnelles ou hémivariationnelles pour le champ des déplacements ou le champ des contraintes. Je m’intéresse à l’analyse mathématique de ces problèmes (existence, unicité, régularité contrôle, formulations duales et mixtes.) ainsi qu’à leur l'analyse numérique (schémas de discrétisation, résultats de convergence, estimation de l'erreur).
 
 
TRAVAUX RECENTS

Publications HAL de Mircea Sofonea ; M. Sofonea ; Mircea SOFONEA ; M. SOFONEA ; MIRCEA SOFONEA du labo/EPI LAMPS

2022

Journal articles

titre
Minimization arguments in analysis of variational–hemivariational inequalities
auteur
Mircea Sofonea, Weimin Han
article
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2022, 73 (1), pp.6. ⟨10.1007/s00033-021-01638-z⟩
Accès au bibtex
BibTex
titre
A generalized penalty method for differential variational-hemivariational inequalities
auteur
Liang Lu, Lijie Li, Mircea Sofonea
article
Acta Mathematica Scientia, Springer Verlag, 2022, 42 (1), pp.247-264. ⟨10.1007/s10473-022-0114-z⟩
Accès au bibtex
BibTex
titre
Duality Arguments for Well-posedness of History-dependent Variational Inequalities
auteur
Rong Hu, Mircea Sofonea
article
Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2022, 2022 (03), pp.1-10
Accès au bibtex
BibTex
titre
A History-dependent Sweeping Processes in Contact Mechanics
auteur
Mircea Sofonea, Florent Nacry
article
Journal of Convex Analysis, Heldermann, In press, 29 (1)
Accès au bibtex
BibTex

2021

Journal articles

titre
Weak formulations of quasistatic frictional contact problems
auteur
Mircea Sofonea, Yi-Bin Xiao
article
Communications in Nonlinear Science and Numerical Simulation, Elsevier, 2021, 101, pp.105888. ⟨10.1016/j.cnsns.2021.105888⟩
Accès au bibtex
BibTex
titre
Generalized penalty method for history-dependent variational–hemivariational inequalities
auteur
Mircea Sofonea, Yi-Bin Xiao, Sheng-Da Zeng
article
Nonlinear Analysis: Real World Applications, Elsevier, 2021, 61, pp.103329. ⟨10.1016/j.nonrwa.2021.103329⟩
Accès au bibtex
BibTex
titre
Analysis and control of stationary inclusions in contact mechanics
auteur
Mircea Sofonea
article
Nonlinear Analysis: Real World Applications, Elsevier, 2021, 61, pp.103335. ⟨10.1016/j.nonrwa.2021.103335⟩
Accès au bibtex
BibTex
titre
Analysis and control of an electro-elastic contact problem
auteur
Tao Chen, Rong Hu, Mircea Sofonea
article
Mathematics and Mechanics of Solids, SAGE Publications, 2021, pp.108128652110441. ⟨10.1177/10812865211044181⟩
Accès au bibtex
BibTex
titre
Generalized Penalty Method for Elliptic Variational–Hemivariational Inequalities
auteur
Yi-Bin Xiao, Mircea Sofonea
article
Applied Mathematics and Optimization, Springer Verlag (Germany), 2021, 83 (2), pp.789-812. ⟨10.1007/s00245-019-09563-4⟩
Accès au bibtex
BibTex
titre
Tykhonov well-posedness of a heat transfer problem with unilateral constraints
auteur
Mircea Sofonea, Domingo Tarzia
article
Applications of Mathematics, Akademie věd České republiky, Matematický ústav, 2021, pp.1-31. ⟨10.21136/AM.2021.0172-20⟩
Accès au bibtex
BibTex
titre
Tykhonov triples and convergence results for hemivariational inequalities
auteur
Rong Hu, Mircea Sofonea, Yi-Bin Xiao
article
NONLINEAR ANALYSIS-MODELLING AND CONTROL, 2021, 26 (2), pp.271-292. ⟨10.15388/namc.2021.26.22429⟩
Accès au bibtex
BibTex
titre
Well-Posedness of Minimization Problems in Contact Mechanics
auteur
Mircea Sofonea, Yi-Bin Xiao
article
Journal of Optimization Theory and Applications, Springer Verlag, 2021, 188 (3), pp.650-672. ⟨10.1007/s10957-020-01801-y⟩
Accès au bibtex
BibTex
titre
Tykhonov Well-Posedness and Convergence Results for Contact Problems with Unilateral Constraints
auteur
Mircea Sofonea, Meir Shillor
article
Technologies , MDPI, 2021, 9 (1), pp.1. ⟨10.3390/technologies9010001⟩
Accès au bibtex
BibTex
titre
Tykhonov triples, well-posedness and convergence results
auteur
Yi-Bin Xiao, Mircea Sofonea
article
Carpathian Journal of Mathematics, 2021, 37 (1), pp.135-143. ⟨10.37193/CJM.2021.01.14⟩
Accès au bibtex
BibTex
titre
A Class of Nonlinear Inclusions and Sweeping Processes in Solid Mechanics
auteur
Florent Nacry, Mircea Sofonea
article
Acta Applicandae Mathematicae, Springer Verlag, 2021, 171 (1), pp.16. ⟨10.1007/s10440-020-00380-4⟩
Accès au bibtex
BibTex
titre
Optimal control of differential quasivariational inequalities with applications in contact mechanics
auteur
Mircea Sofonea, Julieta Bollati, Domingo A. Tarzia
article
Journal of Mathematical Analysis and Applications, Elsevier, 2021, 493, pp.124567 -. ⟨10.1016/j.jmaa.2020.124567⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03492418/file/S0022247X20307290.pdf BibTex

2020

Journal articles

titre
On the Tykhonov Well-Posedness of an Antiplane Shear Problem
auteur
Mircea Sofonea, Domingo Tarzia
article
Mediterranean Journal of Mathematics, Springer Verlag, 2020, 17 (5), pp.150. ⟨10.1007/s00009-020-01577-5⟩
Accès au bibtex
https://arxiv.org/pdf/2008.12730 BibTex
titre
Tykhonov well-posedness of a rate-type viscoplastic constitutive law
auteur
Mircea Sofonea
article
Mechanics Research Communications, Elsevier, 2020, 108, pp.103566 -. ⟨10.1016/j.mechrescom.2020.103566⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03492556/file/S009364132030094X.pdf BibTex
titre
A Tykhonov-type well-posedness concept for elliptic hemivariational inequalities
auteur
Rong Hu, Mircea Sofonea, Yi-Bin Xiao
article
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2020, 71 (4), pp.120. ⟨10.1007/s00033-020-01337-1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03558589/file/Hu2020.pdf BibTex
titre
Tykhonov well-posedness of a mixed variational problem
auteur
Dong-Ling Cai, Mircea Sofonea, Yi-Bin Xiao
article
Optimization, Taylor & Francis, 2020, pp.1-21. ⟨10.1080/02331934.2020.1808646⟩
Accès au bibtex
BibTex
titre
Convergence Results for Elliptic Variational-Hemivariational Inequalities
auteur
Dong-Ling Cai, Mircea Sofonea, Yi-Bin Xiao
article
Advances in Nonlinear Analysis, De Gruyter, 2020, 10 (1), pp.2-23. ⟨10.1515/anona-2020-0107⟩
Accès au bibtex
BibTex

2019

Journal articles

titre
Convergence analysis of penalty based numerical methods for constrained inequality problems
auteur
Weimin Han, Mircea Sofonea
article
Numerische Mathematik, Springer Verlag, 2019, 142 (4), pp.917-940. ⟨10.1007/s00211-019-01036-8⟩
Accès au bibtex
BibTex
titre
On penalty method for unilateral contact problem with non-monotone contact condition
auteur
Weimin Han, Stanisław Migórski, Mircea Sofonea
article
Journal of Computational and Applied Mathematics, Elsevier, 2019, 356, pp.293-301. ⟨10.1016/j.cam.2019.02.003⟩
Accès au bibtex
BibTex
titre
On the optimal control of variational–hemivariational inequalities
auteur
Yi-Bin Xiao, Mircea Sofonea
article
Journal of Mathematical Analysis and Applications, Elsevier, 2019, 475, pp.364 - 384. ⟨10.1016/j.jmaa.2019.02.046⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03487014/file/S0022247X19301702.pdf BibTex
titre
Boundary optimal control of a nonsmooth frictionless contact problem
auteur
Mircea Sofonea, Yi-Bin Xiao
article
Computers & Mathematics with Applications, Elsevier, 2019, 78 (1), pp.152-165. ⟨10.1016/j.camwa.2019.02.027⟩
Accès au bibtex
BibTex
titre
Optimal Control of a Class of Variational–Hemivariational Inequalities in Reflexive Banach Spaces
auteur
Mircea Sofonea
article
Applied Mathematics and Optimization, Springer Verlag (Germany), 2019, 79 (3), pp.621-646. ⟨10.1007/s00245-017-9450-0⟩
Accès au bibtex
BibTex
titre
Numerical analysis of hemivariational inequalities in contact mechanics
auteur
Weimin Han, Mircea Sofonea
article
Acta Numerica, Cambridge University Press (CUP), 2019, 28, pp.175-286. ⟨10.1017/S0962492919000023⟩
Accès au bibtex
BibTex
titre
Time-dependent inclusions and sweeping processes in contact mechanics
auteur
Samir Adly, Mircea Sofonea
article
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2019, 70 (2), ⟨10.1007/s00033-019-1084-4⟩
Accès au bibtex
BibTex
titre
Well-Posedness of History-Dependent Sweeping Processes
auteur
Stanisław Migórski, Mircea Sofonea, Shengda Zeng
article
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2019, 51 (2), pp.1082-1107. ⟨10.1137/18M1201561⟩
Accès au bibtex
BibTex
titre
History-Dependent Inequalities for Contact Problems with Locking Materials
auteur
Mircea Sofonea
article
Journal of Elasticity, Springer Verlag, 2019, 134 (4), pp.127-148. ⟨10.1007/s10659-018-9684-3⟩
Accès au bibtex
BibTex
titre
Optimization problems for elastic contact models with unilateral constraints
auteur
Mircea Sofonea, Yi-Bin Xiao, Maxime Couderc
article
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2019, 70 (1), ⟨10.1007/s00033-018-1046-2⟩
Accès au bibtex
BibTex
titre
Unique solvability and exponential stability of differential hemivariational inequalities
auteur
Xiaojian Li, Z. Liu, M. Sofonea
article
Applicable Analysis, Taylor & Francis, 2019, pp.1-18. ⟨10.1080/00036811.2019.1569226⟩
Accès au bibtex
BibTex

Book sections

titre
Optimal Control of Quasivariational Inequalities with Applications to Contact Mechanics
auteur
Mircea Sofonea
article
Current Trends in Mathematical Analysis and Its Interdisciplinary Applications, Springer International Publishing, pp.445-489, 2019, Chapitre 13, ⟨10.1007/978-3-030-15242-0_13⟩
Accès au bibtex
BibTex

 
 
 
PROJETS

Well-posed Nonlinear Problems.
A study of Mathematical Models of Contact
Livre en cours de préparation, contrat avec Springer signé en septembre 2021.
 
 
AUTRES

CV
Site
 
Partager cette page :

Mise à jour le 4 février 2022